Some general convergence principles with applications
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 351-363
Published online September 1, 2003
H. Y. Zhou, G. L. Gao, G. T. Guo, and Y. J. Cho
Shijiazhuang Mechanical Engineering College, Shijiazhuang Mechanical Engineering College, Huabei Petroleum Education College, Gyeongsang National University
Abstract : In the present paper, some general convergence principles are established in metric spaces and then theses principles are applied to the convergence of the iterative sequences for approximating fixed points of certain classes of mappings. By virtue of our principles, most of the latest results obtained by several authors can be deduced easily.
Keywords : the iterative scheme of monotone type, convergence principle and metric space
MSC numbers : Primary 47H17; Secondary 47H05, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd